Mean Arterial Pressure (MAP) 平均動脈壓
Mean Arterial Pressure = 1/3*(SBP) + 2/3*(DBP)
※ 判讀門檻依來源與 MDCalc 原始頁面;數值輸入範圍 40–300/20–200 mm Hg 為離線介面的防呆界限。
來源數:1單一來源
來源:MDCalc
文獻:Magder SA. The highs and lows of blood pressure: toward meaningful clinical targets in patients with shock. Crit Care Med. 2014;42(5):1241–1251.
Shock Index 休克指數
Shock Index = HR/SBP
※ 來源資料只提供公式,因此本工具只輸出數值,不提供任何風險切點或分層;輸入範圍為離線介面的防呆界限。
來源數:1單一來源
來源:MDCalc
文獻:Allgöwer M, Burri C. The “shock-index”. Dtsch med Wochenschr 1967;92(43):1947-1950. DOI: 10.1055/s-0028-1106070
Parkland Formula for Burns Parkland 燒傷輸液公式
Fluid Requirements = TBSA burned(%) × Wt (kg) × 4 mL
※ 僅依原公式顯示輸液體積分配,不提供藥物劑量;輸入範圍為離線介面的防呆界限。
來源數:2雙來源
來源:Tintinalli/s16_c217_thermal-burns/chapter.md:129-131,233-235;MDCalc
文獻:Baxter CR. Fluid volume and electrolyte changes in the early post-burn period. Clin Plast Surg 1974;1:693–703.
Maintenance Fluids Calculations 維持輸液計算
Calculated using the “4-2-1” Rule:
For 0-10 kg: 4 mL/kg/hr
For >10-20 kg: 40 mL + 2 mL/kg/hr for every kg >10 kg
For >20 kg: 60 mL + 1 mL/kg/hr for every kg >20 kg
※ 0–10、>10–20、>20 kg 邊界逐字依來源;輸入範圍為離線介面的防呆界限。
來源數:2雙來源
來源:Tintinalli/s12_c132_fluid-and-electrolyte-therapy-in-infants-and-child/chapter.md:69-87;MDCalc
文獻:Holiday MA, Segar WE. The maintenance need for water in parenteral fluid therapy. Pediatrics 1957.
qSOFA (Quick SOFA) Score for Sepsis qSOFA 敗血症快速評分
※ 採 Sepsis-3 與 MDCalc 的 Respiratory rate ≥22;Rosen 文字寫成 22 breaths or less per minute,屬已知方向錯誤。
來源數:2雙來源
來源:Rosen/c127_sepsis-syndrome/chapter.md:54;MDCalc
文獻:Seymour CW, Liu VX, Iwashyna TJ, et al. Assessment of Clinical Criteria for Sepsis: For the Third International Consensus Definitions for Sepsis and Septic Shock (Sepsis-3). JAMA. 2016;315(8):762-774.
CRB-65 Score for Pneumonia Severity CRB-65 肺炎嚴重度
※ 選項與判讀逐字依來源及 MDCalc 原始頁面。
來源數:1單一來源
來源:MDCalc
文獻:Lim WS, van der Eerden MM, Laing R, et al. Defining community acquired pneumonia severity on presentation to hospital: an international derivation and validation study. Thorax. 2003;58(5):377-382. doi:10.1136/thorax.58.5.377
NEXUS Criteria for C-Spine Imaging NEXUS 頸椎影像準則
※ 五項標籤逐字依來源;中文僅為輔助說明。
來源數:2雙來源
來源:Tintinalli/s21_c258_spine-trauma/chapter.md:181-185,398-401;MDCalc
文獻:Hoffman JR, Mower WR, Wolfson AB, Todd KH, Zucker MI. Validity of a set of clinical criteria to rule out injury to the cervical spine in patients with blunt trauma. N Engl J Med. 2000;343:94-99.
Ottawa Knee Rule Ottawa 膝關節準則
※ 年齡採 Stiell 1995 原文與 MDCalc 的 Age ≥55;Rosen 表格寫成 Age >55,屬已知來源歧異。
來源數:2雙來源
來源:Rosen/c048_knee-and-lower-leg-injuries/chapter.md:1306-1316;MDCalc
文獻:Stiell IG, Greenberg GH, Wells GA, et al. Derivation of a decision rule for the use of radiography in acute knee injuries. Ann Emerg Med. 1995;26:405-413.
Simplified PESI (Pulmonary Embolism Severity Index) 簡化版肺栓塞嚴重度指數
※ 高風險邊界為 ≥1 分,逐字依來源與 MDCalc 原始頁面。
來源數:1單一來源
來源:MDCalc
文獻:Jiménez D, Aujesky D, Moores L, et al. Simplification of the pulmonary embolism severity index for prognostication in patients with acute symptomatic pulmonary embolism. Arch Intern Med. 2010;170(15):1383-1389.
ABCD² Score for TIA 短暫性腦缺血發作後中風風險評分
※ 年齡與血壓條件依來源資料。來源只提供 0–3 分的 Low Risk 分層;4–7 分只輸出數值,不提供來源外風險分層。
來源數:2雙來源
來源:Rosen/c087_stroke/chapter.md:682-1033;MDCalc
文獻:Johnston SC, Rothwell PM, Nguyen-Huynh MN, et al. Validation and refinement of scores to predict very early stroke risk after transient ischaemic attack. Lancet. 2007;369(9558):283-292.